BACK TO INDEX

Publications of E. Van der Burg
Articles in journal, book chapters
  1. E. Van der Burg, J. De Leeuw, and G. Dijksterhuis. OVERALS. Nonlinear Canonical Correlation with k Sets of Variables. Computational Statistics and Data Analysis, 18:141-163, 1994. [PDF]


  2. E. Van der Burg and J. De Leeuw. Nonlinear Redundancy Analysis. British Journal of Mathematical and Statistical Psychology, 43:217-230, 1990. [PDF]


  3. E. Van der Burg and J. De Leeuw. Use of the Multinomial Jackknife and Bootstrap in Generalized Nonlinear Canonical Correlation Analysis. Applied Stochastic Models and Data Analysis, 4(159--172), 1988. [PDF]


  4. E. Van der Burg, J. De Leeuw, and R. Verdegaal. Homogeneity Analysis with K Sets of Variables: an Alternating Least Squares Approach with Optimal Scaling Features. Psychometrika, 53:177-197, 1988. [PDF]


  5. E. Van der Burg and J. De Leeuw. Non-linear Canonical Correlation. British Journal of Mathematical and Statistical Psychology, 36:54-80, 1983. [PDF]


Conference articles
  1. J. De Leeuw and E. Van der Burg. The Permutational Limit Distribution of Generalized Canonical Correlations. In E. Diday, editor, Data Analysis and Informatics, volume 4, Amsterdam, 1986. North Holland Publishing Company. [PDF]


Internal reports
  1. E. Van der Burg and J. De Leeuw. Nonlinear Redundancy Analysis. Research Report 88-1, Department of Education, University of Twente, Enschede, The Netherlands, 1988. Note: A published version is available. [PDF]


  2. E. Van der Burg and J. De Leeuw. Nonlinear Canonical Correlation Analysis with K Sets of Variables. Research Report 87-8, Department of Education, University of Twente, Enschede, The Netherlands, 1987. Note: A published version is available. [PDF]


  3. E. Van der Burg and J. De Leeuw. Use of the Multinomial Jackknife and Bootstrap in Generalized Nonlinear Canonical Correlation Analysis. Research Report 87-4, Department of Education, University of Twente, Enschede, The Netherlands, 1987. Note: A published version is available.[PDF]


  4. E. Van der Burg, J. De Leeuw, and R. Verdegaal. Homogeneity analysis with k Sets of Variables. Research Report 86-5, Department of Education, University of Twente, Enschede, The Netherlands, 1986. [PDF]


  5. J. De Leeuw and E. Van der Burg. The Permutational Limit Distribution of Generalized Canonical Correlations. Research Report RR-85-04, Department of Data Theory, University of Leiden, Leiden, The Netherlands, 1985. Note: There is a published version available. [PDF]


  6. J. De Leeuw, E. Van der Burg, and B. Bettonvil. Vergelijking VJTJ en SMVO m.b.v. niet-lineaire multivariate technieken [Comparison VJTJ and SMVO using Nonlinear Multivariate Analysis]. Research Report RR-85-10, Department of Data Theory FSW/RUL, Leiden, The Netherlands, 1985. [PDF]


  7. E. Van der Burg, J. De Leeuw, and R. Verdegaal. Nonlinear Canonical Correlation with m Sets of Variables. Research Report RR-84-12, Department of Data Theory, University of Leiden, Leiden, The Netherlands, 1984. [PDF]



BACK TO INDEX




Disclaimer:

This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.

Les documents contenus dans ces répertoires sont rendus disponibles par les auteurs qui y ont contribué en vue d'assurer la diffusion à temps de travaux savants et techniques sur une base non-commerciale. Les droits de copie et autres droits sont gardés par les auteurs et par les détenteurs du copyright, en dépit du fait qu'ils présentent ici leurs travaux sous forme électronique. Les personnes copiant ces informations doivent adhérer aux termes et contraintes couverts par le copyright de chaque auteur. Ces travaux ne peuvent pas être rendus disponibles ailleurs sans la permission explicite du détenteur du copyright.




Last modified: Fri Jun 2 16:39:44 2017
Author: deleeuw.


This document was translated from BibTEX by bibtex2html